# SDR SWAA2023101908658

- Difficulty date: October 6, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 13,432 hours, 5,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 99-A160; AFT CARGO PANEL 140DF SHOW SIGNS OF CORROSION ALONG FASTENER HOLES<[01] EVALUATED CORROSION ON PNL 140DF; FOUND CORROSION LENGTH IS LONGER THAN THE 3' MAXIMUM ALLOWED; OUT OF LIMITS IAW SRM 53-00-53-1A-1 VERIFIED MATERIAL FOR FABRICATION OF NEW PNL 140DF; 2024-T3 .071' IAW SRM 53-60-53-I0-1 ATAG A133188 FABRICATED NEW PNL 140DF IAW AMM 53-00-53-1A-1 TREATED IAW AMM 51-21-42-370-802 AND PRIMED IAW AMM 51-21-72-370-804;[02] VERIFIED ITEM 1 AUDIT C/W
